# SDR BKEA20161031

- Difficulty date: October 28, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N900VA
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0020
- Aircraft time: 2,943 hours, 1,257 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Message
- Condition: False Activation
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, PASSING THRU APPROXIMATELY FL 280, RECEIVED A YELLOW CAUTION MESSAGE HYD 2 LOW PRESSURE WARNING.  AFTER RUNNING APPROPRIATE CHECK LISTS, DETERMINED  TO RETURN TO DEPARTURE.  DECLARED THE EMERGENCY. LANDING WAS UNEVENTFUL, ALL SYSTEMS FUNCTIONED AS NECESSARY, SYSTEM PRESSURE NEVER GOT BELOW 3000PSI.
